Previous |  Up |  Next

Article

References:
[B] M. Berger, P. Gauduchon, E. Mazet: Le spèctre d’une variètè Riemannienne. Lecture Notes in Math. 194, Springer-Verlag, 1971. MR 0282313
[Be] A.L. Besse: Manifolds all of whose geodesics are closed. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 93, Springer-Verlag, 1978. MR 0496885 | Zbl 0387.53010
[C] I. Cattaneo Gasparini: Some remarks on the second variation formula for the area. Annals of Global Analysis and Geometry 11 (1993), 221–235. MR 1237455 | Zbl 0818.53078
[Ca] E. Calabi: Minimal immersions of surfaces in Euclidean spheres. J. Differential Geom. 1 (1967), 111–125. MR 0233294 | Zbl 0171.20504
[Car] A. Carfagna d’Andrea: Immersions with parallel higher fundamental forms. Beiträge zur Algebra und Geometrie 37 (1996), 75–86. MR 1407807
[C.S] S. Console, A. Sanini: Submanifolds with conformal second fundamental form and isotropic immersions. Rivista di Matematica Univ. Parma (1993). MR 1230604
[C.dC.K] S.S. Chern, M. do Carmo, S. Kobayashi: On minimal submanifolds of a sphere with second fundamental form of constant length. Funct. Analysis and Related Fields, Springer, New-York, 1970, pp. 59–75. MR 0273546
[Che] B.Y. Chen: Geometry of Submanifolds. Marcel Decker, 1973. MR 0353212 | Zbl 0262.53036
[C.R] I. Cattaneo Gasparini, G. Romani: Normal and osculating maps for submanifolds of $R^n$. Proc. Roy. Soc. Edinburg, Sect. A 114 (1990), 39–55. DOI 10.1017/S0308210500024252 | MR 1051606
[d-W$_1$] M. do Carmo, N. Wallach: Representation of compact groups and minimal immersions into spheres. J. Differential Geom. 4 (1970), 91–104. MR 0266104
[d-W$_2$] M. do Carmo, N. Wallach: Minimal immersions of spheres into spheres. Ann. of Math. (2) 93 (1971), 43–62. DOI 10.2307/1970752 | MR 0278318
[De-Z] D. De Turck, W. Ziller: Minimal immersions of spherical space forms in spheres. Comment. Math. Helvetici 67 (1992), 428–438. DOI 10.1007/BF02566512
[E-R] J. Eells and A. Ratto: Harmonic maps and minimal immersions with symmetries. Ann. of Math. Studies 130 (1993), Princeton Univ. Press. MR 1242555
[E.S] J. Eells and A. Sampson: Harmonic mappings of Riemannian manifolds. American J. Math. 86 (1964), 109–160. DOI 10.2307/2373037 | MR 0164306
[H] W.Y. Hsiang: On compact homogeneous minimal submanifolds. Proc. Nat. Acad. Sci. USA 56 (1966), 5–6. DOI 10.1073/pnas.56.1.5 | MR 0205203
[K.N] S. Kobayashi and K. Nomizu: Foundations of Differential Geometry, Vol. I and II. Interscience, New York, 1963 and 1969. MR 0152974
[K] O. Kowalski: Generalized symmetric spaces. Lecture Notes in Math. 805, Springer-Verlag, 1980. MR 0579184 | Zbl 0431.53042
[L] H.B. Lawson Jr.: Lectures on minimal submanifolds, Vol I. Publish or Perisch, Univ. of California, Berkeley, 1980. MR 0576752 | Zbl 0434.53006
[Li] A. Lichnerowicz: Gèomètrie des groupes de transformations. Dunod, Paris, 1958. MR 0124009 | Zbl 0096.16001
[Sa] K. Sakamoto: Helical immersions into unit sphere. Math. Ann. 261 (1982), 63–80. DOI 10.1007/BF01456411 | MR 0675208
[Si] J. Simons: Minimal varieties in Riemannian manifolds. Ann. of Math. 88 (1968), 62–105. DOI 10.2307/1970556 | MR 0233295 | Zbl 0181.49702
[Sp.] M. Spivak: A comprehensive introduction to differential geometry. Publish or Perish, (1979). Zbl 0439.53005
[T] T. Takahashi: Minimal immersion of Riemannian manifolds. J. Math. Soc. Japan 18 (1966), 380–385. DOI 10.2969/jmsj/01840380 | MR 0198393
[Th] G. Thorbergsson: Isoparametric submanifold and their buildings. Ann. Math. 133 (1991), 493–498. MR 1097244
[To] G. Toth: Harmonic and Minimal Maps with Applications in Geometry and Physics. Ellis Horwood Series, 1984. MR 0770205 | Zbl 0545.58003
[Ts] K. Tsukada: Isotropic minimal immersions of spheres into spheres. J. Math. Soc. Japan 35 (1983), 355–379. DOI 10.2969/jmsj/03520355 | MR 0692333 | Zbl 0583.53050
[V] N. Vilenkin: Special Functions and the Theory of Groups Representation. Transl. Math. Monograph, Vol. 22, American Math. Soc. Providence, 1968. MR 0229863
[Vi] J. Vilms: Totally geodesic maps. J. Diff. Geom. 4 (1970), 73–79. MR 0262984 | Zbl 0194.52901
[W,H] T.J. Willmore and N. Hitchin: Global Riemannian Geometry. Ellis Horwood Series, 1989.
Partner of
EuDML logo